Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Bleeding and Clotting Disorders

Leg and hand veins problems

06/29/2009

Question:

I have been having a problem with veins that swell and then burst causing a bruise. It start off as bee sting then the itch then the bruise, I get this on my hands and legs, side of knee and on the arch of my feet, I always have bruises on my legs. I do have Raynards Syndrom, I am not over weight I am 5`7 and weight 120 pounds, My legs and feet tend to hurt more than ever, I take Lyrica for Nerve damage from a tumor on the left femur in the bone which was removed it was none cancerous. I worry about this problem because I deal with all the time. I just became unemployed and uninsured. Do you have any suggestions of what might be causing this any information would really help. Thank you.

Answer:

It is really not possible to diagnose exactly what the problem is over this forum without being able to examine you and speak to you. What you describe on the surface does not sound like a blood clotting or bleeding problem, but may be due to some medications (aspirin or anti-inflammatory medications) or the underlying connective tissue disorder (raynauds). I encourage you to follow up with your doctor to try and get a better handle on the problems you are having.

For more information:

Go to the Bleeding and Clotting Disorders health topic, where you can:

Response by:

Spero R Cataland, MD Spero R Cataland, MD
Associate Professor of Clinical Internal Medicine
College of Medicine
The Ohio State University